Has anyone suffered itching following chemo?! I have been doing really well and then about 6 weeks or so ago my scalp and the back of my neck started to itch. The hospital thinks it may be to do with my hair growing back. Whatever is causing it, nothing seems to be helping much. It really does drive me nuts sometimes and trying to concentrate at work is a nightmare. To date the only thing that has helped - a bit - is 20mg Amitryptiline at night and Chlorphenamine antihistamines by day but even then it hasn't stopped it completely. As I am typing this I'm itching again! I had 6 cycles of Docataxel, Carboplatin and Herceptin and with added Pertuzumab at cycle 2. I then had bilateral mastectomy and lymph node clearance left axilla. That is all fine. All healed up and no problem. I am continuing on the Herceptin and Pertuzumab every 3 weeks. I never itched at all during chemo! If anyone has any ideas I would be really grateful!